# SDR WX0A2025102232607

- Difficulty date: October 17, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N212NV
- Make and model: Airbus A320-214
- Aircraft serial: 5498
- Aircraft time: 34,530 hours, 21,537 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA'S REPORT DIRTY SOCK SMELL FWD CABIN IN THE DESCENT PHASE ROW 5 AND FORWARD, DID NOT SMELL ANY ODOR IN THE FLIGHT DECK / (RESOLVED ON W/O: 534158 TASKCARD: NR-00001 ) LEVEL II DECONTAMINATION COMPLETED.  FOUND LEAK AT OIL COOLER FAN ASSY. R&R'D APU OIL COOLING FAN ASSY. REF AMM 49-52-51-000-002-A AND AMM 49-52-51-400-002-A LEAK AND OPS CHECK GOOD.
